Previous |  Up |  Next


Title: A note on the parabolic variation (English)
Author: Dont, Miroslav
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 125
Issue: 3
Year: 2000
Pages: 257-268
Summary lang: English
Category: math
Summary: A condition for solvability of an integral equation which is connected with the first boundary value problem for the heat equation is investigated. It is shown that if this condition is fulfilled then the boundary considered is $\frac12$-Holder. Further, some simple concrete examples are examined. (English)
Keyword: boundary value problem for the heat equation
Keyword: integral equation
Keyword: heat equation
Keyword: boundary value problem
Keyword: parabolic variation
MSC: 31A20
MSC: 31A25
MSC: 35K05
idZBL: Zbl 0965.31001
idMR: MR1790119
Date available: 2009-09-24T21:43:16Z
Last updated: 2015-09-15
Stable URL:
Reference: [1] M. Dont: Fourier problem with bounded Baire data.Math. Bohem. 22 (1997), 405-441. Zbl 0898.31004, MR 1489402
Reference: [2] M. Dont: On a heat potential.Czechoslovak Math. J. 25 (1975), 84-109. Zbl 0304.35051, MR 0369918
Reference: [3] M. Dont: A note on a heat potential and the parabolic variation.Čas. Pӗst. Mat. 101 (1976), 28-44. Zbl 0325.35043, MR 0473536
Reference: [4] J. Král: Teorie potenciálu I.SPN, Praha, 1965.


Files Size Format View
MathBohem_125-2000-3_1.pdf 2.630Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo